Ask an expert
Question

06 Jun 2011

Rivotril and side effects
I am on Rivotril since July 2009. I don''t know if it is related to the medicine or not, but my parents told me that they noticed a change in my behaviour since taking this medication. I know that my " personality"  changed but I can''t remember since when. I am anxious (not all the time) and become very aggressive within seconds. I am not sure if the medicine is to blame, but I know that I am having temper problems. I try to stay calm, but then something just snaps inside of me and I can''t help being aggressive in the way I speak or even act. Please help me?
Answer 465 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Sam

I suggest that you contact your psychiatrist/doctor who prescribed the medication. Your mood change can surely be due to the medication and you have to report this to your doctor, as an alternative drug can be prescribed.

Regards




Dr Anrich
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9323 votes
No
67% - 18740 votes
Vote